# SDR COMA2010072950161

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 34,003 hours, 29,446 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: TR17300130000013
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MEM RECEIVED O/B ANTI-SKID CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED RIGHT MLG O/B WIRE HARNESS BTMS SUB ASSY.
